Abstract and Applied Analysis
Volume 2003 (2003), Issue 17, Pages 975-984

On the existence of positive solutions for periodic parabolic sublinear problems

T. Godoy and U. Kaufmann

Facultad de Matemática, Astronomía y Física, Universidad Nacional de Córdoba, Ciudad Universitaria, Córdoba, 5000, Argentina

Received 26 May 2003

Copyright © 2003 T. Godoy and U. Kaufmann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give necessary and sufficient conditions for the existence of positive solutions for sublinear Dirichlet periodic parabolic problems Lu=g(x,t,u) in Ω× (where ΩN is a smooth bounded domain) for a wide class of Carathéodory functions g:Ω××[0,) satisfying some integrability and positivity conditions.